# SDR FDEA201809052353

- Difficulty date: September 5, 2018
- Submitted: September 14, 2018
- Operation: Air carrier
- Aircraft: N669FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 774
- Aircraft time: 30,879 hours, 17,096 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: A53974261204
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO COMPARTMENT FRAME 66 Y805 BRIDGE HAS CORROSION. REMOVED CARGO BRIDGE AND REPLACED AT BULK CARGO COMPARTMENT FRAME 66 TO FRAME 69 Y805 IAW SRM 51-40-21.
